MathSciNet Relay Station
MathSciNet bibliographic data
MR2188294 (2006h:60069) 60G15 (60H05 60J55)
Yan, Litan; Tian, Ming On the local times of fractional Ornstein-Uhlenbeck process. Lett. Math. Phys. 73 (2005), no. 3, 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement